# SDR DALA2021120607516

- Difficulty date: June 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 13,530 hours, 6,471 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3018 NBR 1 O/B T/REV COLD STREAM DAMAGE AT 9:00 AFT T/E. CORRECTIVE ACTION: COMPLIED WITH ERA 592000-14 REV ORIG. (1828411)
